# SDR ASAA2019042402973

- Difficulty date: April 20, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 18,706 hours, 6,166 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN VNAV (SPD INTV) AND LVL CHG MODES IAS/MACH COULD NOT BE CHANGED BY MORE THAN 1KT/.01 MACH. GROUNDED - YES. PERFORMED LLM TEST PER AMM 22-00-01 LIBRARY GROUPS 49 LAND VERIFIED AND 70 EXTENDED MAINT TEST SYSTEM OP CHECKS GOOD NO DEFECTS NOTED.
